# SDR UIEA2019040503804

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,945 hours, 24,432 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: M832481226
- Condition: Worn
- Location: Apu Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU HAS OIL LEAK IN THE VICINITY OF THE FILL CAP.  FOUND OIL CAP PACKINGS WORN. REMOVED AND REPLACED APU OIL TANK CAP PACHINGS PER AMM 12-13-01-613-001. OPERATED APU & NO LEAKS NOTED.  )
